# SDR CA120404002

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,523 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler S
- Part time: 8,431 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR TAKEOFF, FLIGHT CREW OBSERVED HYDRAULIC NR 1 QTY DROPPING FAST.   RETURNED TO THE GATE AND HYD FLUID WAS LEAKING FROM RT WING.  MAINTENANCE FOUND THAT RT INBD SPOILER ACTUATOR ENDCAP WAS BROKEN.   ACTUATOR REPLACED IAW AMM 27-14-05.  ACFT RETURNED TO SERVICE.
